Jump to content
Important Survey - Please Participate ×

Xanax withdrawal please help


[el...]

Recommended Posts

Hello, I am new to this and did not have any straight information from my doctors.  I took my evening

Dose of Xanax for sleep.  Waking at 4 am terrible withdrawal.  Never had this !  My hands and legs burn ,  I feel horrible.  What do I do?!!!! Dies this mean I need to take more Xanax?!  The doctors office opens at 9 and need to get an appointment ...thinking the hospital.  I had no idea this would happen!  Please help ... my doctors have been so dishonest with me.  Should I go to the emergency room?  I was so stupid to not see what I was doing!.  Elise

Link to comment
Share on other sites

I have been taking .5 mg of Xanax for two months.  This burning pain is unbearable started at 2 am and took the dose at 10 pm.  In the morning now I have horribke rebound anxiety and burning.  I can’t stand this anymore.  I don’t know what to do.  I don’t get any answers from my doctors.  One said on my dose it’s not withdrawal 2 to 4 am.  With the anxiety I get at night very hard to taper the Xanax which I need to do.  Do I need my meds adjusted..,don’t trust my psychiatrist as she is not straight with me.  She said I don’t have withdrawal.  Right now in pain but it goes away in the afternoon.  I have also hyperventilation, restless.  Thinking I will call my internist to see my options.  Thinking I need to go to the hospital suffering for so long...2 months.  I know I sound confusing...can’t think straight.  Someone said it was anxiety not withdrawal....I am not really tapering...the 1/4 cut caused more anxiety to me.  I don’t know what the heck is going on...could the burning be generalized anxiety.

I know I need to ask a doctor.  Thanks Elise

Link to comment
Share on other sites

Going to a hospital isn't the answer, they will taper you too quickly then send you home and you'll be in so much pain you'll most likely reinstate and do a proper taper.  In all of my years here, I've only seen one member say they were glad they went to a hospital for detox, everyone else said it was a waste of time and money and very painful.

 

Your answer is a slow taper and educating yourself about what you're going through, the more we know, the less we fear.  Please look at chapter 3 of the Ashton manual, it will list your symptoms and why you feel them, I hope it reassures you like it did me.  https://www.benzo.org.uk/manual/bzcha03.htm

Link to comment
Share on other sites

It could be rebound anxiety and two months is long enough to develop some kind of dependency. If your current dose makes you anxious, they will either increase your dose or taper you off and if you want off these meds, the best way is to slowly taper off. Can you ask your doctor how to taper safely? Xanax has a half life of 6-11 hours so it's quite possible for you to feel bad after that time if you reached tolerance, I know I did :( Please ask your doctor to wean you off slowly from this.
Link to comment
Share on other sites

×
×
  • Create New...